Pacific Journal of Mathematics

Exposed points of left invariant means.

Zhuocheng Yang

Article information

Pacific J. Math., Volume 125, Number 2 (1986), 487-494.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 43A07: Means on groups, semigroups, etc.; amenable groups
Secondary: 22A20: Analysis on topological semigroups


Yang, Zhuocheng. Exposed points of left invariant means. Pacific J. Math. 125 (1986), no. 2, 487--494.

Export citation


  • [1] C.Chou, Ongeometric property of the set of invariant means ona group, Proc. Amer. Math. Soc, 30(1971), 296-302.
  • [2] M.M.Day, Amenable semigroups, Illinois J. Math., 1(1957), 509-544.
  • [3] E. E. Granirer, Onamenablesemigroups with afinite-dimensional set of invariantmeans I, Illinois J. Math., 7 (1963), 32-48.
  • [4] E. E. Granirer, Exposed points of convex sets and weak sequential convergence, Mem. Amer. Math. Soc, 123 (1972).
  • [5] M. M. Klawe, On the dimension of left invariant means and left thick subsets, Trans. Amer. Math. Soc, 231 (1977), 507-518.
  • [6] T. Mitchell, Constant functions and left invariant means on semigroups, Trans. Amer. Math. Soc, 119 (1965), 244-261.